# SDR 2005FA0000784

- Difficulty date: May 10, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N4243C
- Make and model: Cessna 414
- Aircraft serial: 4140539
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Part time: 407 hours
- Component: Turbocharger
- Component part number: 20591
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED MANIFOLD FLUCTUATIONS DURING FLIGHT.  A PRECAUTIONARY LANDING WAS MADE.  AN INSPECTION REVEALED FAILED TURBINE SHAFT BEARINGS.  THE TURBOCHARGER WAS REPLACED WITH A NEW IDENTICAL UNIT.  (K)
